MathSciNet Relay Station
MathSciNet bibliographic data
MR2727659 20F65 (20E26 20F67 57M25)
Bridson, Martin R.; Groves, Daniel; Hillman, Jonathan A.; Martin, Gaven J. Cofinitely Hopfian groups, open mappings and knot complements. Groups Geom. Dyn. 4 (2010), no. 4, 693–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement